Not sure what to do...
(San Jose, CA)
Hi Wray, I wrote to you a couple weeks ago (did the HCG diet, haven't had a period since March 2012, stopped abruptly during diet). The progesterone was going good, the water retention did go away when I upped the dose a little...I'm figuring I was close to 400mg. I've been on the cream for almost 6 weeks now. This past week I've blown up again and anxiety is bad, and I'm going through a stressful time!! I'm also noticing that my stomache area is big, and i'm not having good bowel movements (which i always do), almost like right before a period starts. It's almost like a cycle is trying to start, but with the high dose of cream, that can't happen, correct?? My questions are should I increase to a high amount (like 600-800mg) during stress and if so do I do it all at once, like today jump up? I know you say to dose on "symptoms", but then I read where you told someone that they increased too fast? Also, you said that anytime you increase you get ED symptoms...but I thought if you went high enough, the Progesterone would squelch any negative ED symptoms? Confused! And then say next week I feel better and more calm, would I drop all at once to the lower dose, say 350-400mg, or do you need to ramp down? I'm wondering if I should stop the cream to see if a cycle comes, cause it does seem like a lot is going on within me. I'm scared though of feeling worse since negative symptoms have popped back up again. BTW..I just received the Natpro yesterday, WOW, I love it!! Great cream! I've already used 2 tsp this morning, but still feeling the water retention! Thanks for your advice and for clearing up my confusion!!